The Minimum Stretch Spanning Tree Problem for Typical Graphs

Lan LIN, Yi-xun LIN

PDF(193 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2021, Vol. 37 ›› Issue (3) : 510-522. DOI: 10.1007/s10255-021-1028-6
ARTICLES

The Minimum Stretch Spanning Tree Problem for Typical Graphs

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 37(3): 510-522 https://doi.org/10.1007/s10255-021-1028-6

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(193 KB)

Accesses

Citation

Detail

Sections
Recommended

/